# SDR PCAA0404186

- Difficulty date: April 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 28,033 hours, 30,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 346
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN LGA, MAINTENANCE REPORTED THAT THERE WERE SEVERAL FLOOR AND SIDE EMERGENCY EXIT LIGHTS INOP. MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY PACK. OPERATIONAL CHECKS WERE GOOD.
